MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 60/6 PCC

QUICK-SET PARADIGM; QUICK-SET 60/6 PCC
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient's infusion set's tubing had detached while inserting a new infusion set.The site location was the patient's abdomen.The infusion had been used for the first day.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Further, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 60/6 PCC
MDR Report Key10745008
Report Number3003442380-2020-00432
Device Sequence Number3180231
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2022
Device Model NumberMMT-866
Device Lot Number5290381
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date10/27/2020
Patient Sequence Number1